Alert archive / Arkansas / Tornado Warnings in 2026

Tornado Warning 19, NWS Tulsa, OK

March 11, 2026Crawford County, Franklin County, Arkansas

NWS Tulsa, OK issued this tornado warning at Mar 11, 2026, 1:39 AM CDT for Crawford County, Franklin County, Arkansas. It was in force for 20 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 11, 2026, 1:39 AM CDT (06:39 UTC)
Expired
Mar 11, 2026, 1:59 AM CDT
In force
20 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Crawford County, AR, Franklin County, AR

The radar

The Western Arkansas radar (KSRX), 47 km from the middle of the area, began a volume at 06:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 11, 1:50 AM CDTTSTM WND DMG2 Ssw Mountainburg, AR18 inch diameter tree downed across Highway 71.
Mar 11, 1:50 AM CDTTSTM WND DMGMountainburg, ARTrees down on Highway 71.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 10, 10:18 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.7 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2026-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 828 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2026-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
828 J/kg
Mixed-layer CIN
-135 J/kg
Mixed-layer LCL
1277 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
247 m²/s²
Significant tornado parameter
0.3
Supercell composite
9.4

Open this sounding in Storm Lab

The text

As transmitted.

704 
WFUS54 KTSA 110639
TORTSA
ARC033-047-110715-
/O.NEW.KTSA.TO.W.0019.260311T0639Z-260311T0715Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
139 AM CDT Wed Mar 11 2026

The National Weather Service in Tulsa has issued a

* Tornado Warning for...
  Northwestern Franklin County in west central Arkansas...
  Central Crawford County in northwestern Arkansas...

* Until 215 AM CDT.

* At 138 AM CDT, a severe thunderstorm capable of producing a tornado
  was located near Rudy, moving northeast at 55 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations in or near the path include...
  Alma...                           Cass...
  Shibley...                        Bidville...
  Concord...                        Lake Fort Smith...
  Mountainburg...                   Piney...
  Locke...                          Turners Bend...
  Fern...                           Furry...
  Rudy...                           Dyer...
  Mulberry...                       

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 8 and 20.
 Interstate 49 between mile markers 22 and 32.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3543 9428 3549 9434 3576 9406 3576 9391
      3577 9391 3577 9390 3568 9378
TIME...MOT...LOC 0638Z 230DEG 50KT 3549 9427 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Mejia
2 follow-up statements
324 
WWUS54 KTSA 110648
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
148 AM CDT Wed Mar 11 2026

ARC033-047-110715-
/O.CON.KTSA.TO.W.0019.000000T0000Z-260311T0715Z/
Franklin AR-Crawford AR-
148 AM CDT Wed Mar 11 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR
NORTHWESTERN FRANKLIN AND NORTHEASTERN CRAWFORD COUNTIES...

At 148 AM CDT, a severe thunderstorm capable of producing a tornado 
was located 4 miles south of Mountainburg, moving northeast at 50 
to 55 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Cass...                           Piney...
Bidville...                       Locke...
Turners Bend...                   Lake Fort Smith...
Fern...                           Mountainburg...
Dyer...                           Mulberry...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 16 and 17.
 Interstate 49 between mile markers 25 and 32.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3549 9417 3558 9425 3576 9406 3576 9391
      3577 9391 3577 9390 3568 9378
TIME...MOT...LOC 0648Z 231DEG 47KT 3557 9415 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Mejia
368 
WWUS54 KTSA 110659
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
159 AM CDT Wed Mar 11 2026

ARC033-047-110708-
/O.CAN.KTSA.TO.W.0019.000000T0000Z-260311T0715Z/
Franklin AR-Crawford AR-
159 AM CDT Wed Mar 11 2026

...THE TORNADO WARNING FOR NORTHWESTERN FRANKLIN AND NORTHEASTERN
CRAWFORD COUNTIES IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.  However, gusty winds and
heavy rain are still possible with this thunderstorm.

A Tornado Watch remains in effect until 400 AM CDT for northwestern
and west central Arkansas.

&&

LAT...LON 3549 9417 3558 9425 3576 9406 3576 9391
      3577 9391 3577 9390 3568 9378
TIME...MOT...LOC 0658Z 230DEG 50KT 3567 9401 

$$

Mejia

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Mar 11, 1:02 AM CDT, 37 minutes earlier. Its key messages:

  • Updated at 1050 PM CDT Tue Mar 10 2026
  • Showers and storms end from north to south through the day Wednesday.
  • Strong cold front passes Wednesday and a light freeze may occur for a few areas in northeast Oklahoma and northwest Arkansas Thursday morning.
  • Fire weather concerns may return by late week with dry weather and warming temperatures.
Area forecast discussion, Mar 11, 1:02 AM CDT, 37 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
102 AM CDT Wed Mar 11 2026

...New AVIATION...

.KEY MESSAGES...
Updated at 1050 PM CDT Tue Mar 10 2026

 - Showers and storms end from north to south through the day
   Wednesday.

 - Strong cold front passes Wednesday and a light freeze may
   occur for a few areas in northeast Oklahoma and northwest
   Arkansas Thursday morning.

 - Fire weather concerns may return by late week with dry weather
   and warming temperatures.

&&

.SHORT TERM...
(Through Wednesday)
Issued at 1050 PM CDT Tue Mar 10 2026

Ongoing storms will continue eastward overnight with a continued
severe weather risk. The bulk of stronger convection will be east
of the local forecast area early in the day, however the cold
frontal passage into the afternoon may support a few isolated to
scattered showers and storms. Overall the heaviest rainfall will
end early in the day with gusty northerly winds and cooler
temperatures spreading southward through the day.

&&

.LONG TERM...
(Wednesday Night through Tuesday)
Issued at 1050 PM CDT Tue Mar 10 2026

The overall pattern aloft will transition to stronger western
CONUS ridging and the downstream northwesterly flow across the
central CONUS will feature fairly frequent frontal passages with
minimal moisture return in their advance. The trends will
generally be cooler temps through mid week with a warm up late
week ahead of Saturday cold front. Cool down again late in the
weekend into early next week and dry weather is likely to
continue. Periodic gusty winds and drying fine fuels will raise
grassland fire concerns at times.

&&

.AVIATION...
(06Z TAFS)
Issued at 102 AM CDT Wed Mar 11 2026

In the near term, a band of storms will bring periodic sub-VFR
conditions to the NW AR terminals. Storms will exist the region by
09Z. A strong cold front will then push south across the region
after sunrise Wednesday morning, ushering in gusty north winds and
a period of MVFR cigs. Cigs are expected to climb to low-end VFR
this afternoon before clearing this evening as winds subside.

Lacy

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   64  34  65  44 /  30   0   0   0
FSM   73  36  65  41 /  60   0   0   0
MLC   70  35  66  45 /  20   0   0   0
BVO   59  29  64  40 /  30   0   0   0
FYV   69  30  63  41 /  60   0   0   0
BYV   67  33  60  46 /  70   0   0   0
MKO   68  32  63  43 /  30   0   0   0
MIO   59  30  60  43 /  60   0   0   0
F10   68  34  65  45 /  20   0   0   0
HHW   73  37  63  41 /  40   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...07
LONG TERM....07
AVIATION...30
Hazardous weather outlook, Mar 10, 6:02 PM CDT, 7 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
602 PM CDT Tue Mar 10 2026

ARZ001-002-010-011-019-020-029-OKZ049-053>076-112315-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
602 PM CDT Tue Mar 10 2026

...SEVERE WEATHER POTENTIAL THIS EVENING AND OVERNIGHT...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...After 7 PM.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...After 7 PM.

HEAVY RAIN.
	RISK...Limited.
	AREA...Eastern Oklahoma.
	ONSET...After 7 PM.

DISCUSSION...
Numerous thunderstorms will spread across eastern Oklahoma and
northwest Arkansas this evening through the early morning hours
on Wednesday. Severe weather potential will accompany the storms
as the spread eastward. Locally intense and damaging winds are
possible within the line of storms along with risk of quickly
developing tornadoes. Isolated large hail will be possible primarily
across eastern Oklahoma. Locally heavy rainfall can also be
expected with the heaviest rains forecast across southeast
Oklahoma. The severe weather risk will end form west to east as
the line of storms pass.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
WEDNESDAY...Thunderstorm...Very High Fire Weather and High Wind Potential.
THURSDAY...High Wind Potential.
FRIDAY...No Hazards.
SATURDAY...High Wind Potential.
SUNDAY...High Fire Weather and High Wind Potential.
MONDAY...No Hazards.

EXTENDED DISCUSSION...
Storms may linger into Wednesday morning across southeast Oklahoma
and western Arkansas ahead of a cold front. The severe weather
threat is expected to have waned by this time. Gusty north to
northwest winds are expected behind a cold front Wednesday, which
could drive a localized fire weather threat in parts of northeast
Oklahoma, depending on how much rain falls tonight.

A pair of low pressure systems are expected to move across the
north central part of the country later this week into the
weekend. Strong south to southwest winds are forecast Thursday
and again Saturday. A strong cold front is then expected to push
through on Sunday, again bringing strong northerly winds. While
vegetation is in a green-up stage, there will be heightened fire
weather concern on warmer and windier days while some dormant
fuels still exist.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, Mar 11, 12:34 AM CDT, 1 hour 5 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1234 AM CDT Wed Mar 11 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1152 PM     Tstm Wnd Dmg     Peggs                   36.08N 95.10W
03/10/2026                   Cherokee           OK   Emergency Mngr

            Large tree down on Highway 82. Time
            estimated via radar.

&&
Local storm report, Mar 11, 12:37 AM CDT, 1 hour 2 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1237 AM CDT Wed Mar 11 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     Tstm Wnd Dmg     2 SSE Oaks              36.14N 94.84W
03/11/2026                   Cherokee           OK   Emergency Mngr

            Large tree down on Highway 10. Time
            estimated via radar.

&&
Special weather statement, Mar 11, 12:38 AM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Tulsa OK
1238 AM CDT Wed Mar 11 2026

ARZ010-019-020-029-OKZ069-072-076-110615-
Sebastian AR-Washington AR-Franklin AR-Crawford AR-Adair OK-
Sequoyah OK-Le Flore OK-
1238 AM CDT Wed Mar 11 2026

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN FRANKLIN...
CRAWFORD...NORTHWESTERN SEBASTIAN...SOUTHWESTERN WASHINGTON...
SEQUOYAH...SOUTHERN ADAIR AND NORTHEASTERN LE FLORE COUNTIES THROUGH
115 AM CDT...

At 1238 AM CDT, Doppler radar indicated a strong thunderstorm over
Moffett, moving northeast at 55 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Alma...                           Shibley...
Dyer...                           Brushy...
Kibler...                         Spiro...
Moffett...                        Locke...
Odell...                          Stilwell...
Lonelm...                         Muldrow...
Short...                          Gans...
Rudy...                           Mulberry...
Natural Dam...                    Devils Den State Park...
Lake Fort Smith...                Strickler...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 29.
 Interstate 40 in Oklahoma between mile markers 300 and 328.
 Interstate 540 between mile markers 1 and 14.
 Interstate 49 between mile markers 22 and 45.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 400 AM CDT for northwestern
and west central Arkansas...and southeastern, northeastern and east
central Oklahoma.

&&

LAT...LON 3519 9454 3533 9483 3536 9483 3537 9484
      3535 9488 3537 9490 3539 9489 3540 9490
      3539 9493 3540 9494 3564 9484 3564 9481
      3572 9481 3580 9477 3589 9426 3556 9387
TIME...MOT...LOC 0538Z 233DEG 46KT 3539 9448

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
Special weather statement, Mar 11, 1:05 AM CDT, 34 minutes before
Special Weather Statement
National Weather Service Tulsa OK
105 AM CDT Wed Mar 11 2026

ARZ001-002-010-011-110645-
Carroll AR-Madison AR-Benton AR-Washington AR-
105 AM CDT Wed Mar 11 2026

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN BENTON...
NORTHWESTERN MADISON...WESTERN CARROLL AND CENTRAL WASHINGTON
COUNTIES THROUGH 145 AM CDT...

At 105 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 5 miles northeast of Pea Ridge to 4 miles west of
Strickler. Movement was east at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Wesley...                         Beaver Lake...
Elkins...                         Tontitown...
Forum...                          Aurora...
Larue...                          Pea Ridge...
Pleasant Ridge...                 Hobbs State Park...
Best...                           Clifty...
Busch...                          Georgetown...
Rockhouse...                      Withrow Springs State Park...
War Eagle...                      Monte Ne...
Drake Field Airport...            Hogeye...

This includes Interstate 49 between mile markers 51 and 87.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 400 AM CDT for northwestern
Arkansas.

&&

LAT...LON 3598 9370 3586 9442 3650 9411 3650 9345
TIME...MOT...LOC 0605Z 251DEG 33KT 3651 9405 3584 9440

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Mar 11, 1:27 AM CDT, 12 minutes before
Special Weather Statement
National Weather Service Tulsa OK
127 AM CDT Wed Mar 11 2026

ARZ019-029-OKZ072-110700-
Sebastian AR-Crawford AR-Sequoyah OK-
127 AM CDT Wed Mar 11 2026

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN CRAWFORD...
NORTHWESTERN SEBASTIAN AND NORTHEASTERN SEQUOYAH COUNTIES THROUGH 200
AM CDT...

At 127 AM CDT, Doppler radar indicated a strong thunderstorm 3 miles
northwest of Van Buren, moving northeast at 45 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Figure Five...                    Moffett...
Natural Dam...                    Uniontown...
Dora...                           Van Buren...
Furry...                          Cedarville...
Short...                          Rudy...
Fort Smith...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 6.
 Interstate 40 in Oklahoma between mile markers 326 and 328.
 Interstate 49 between mile markers 23 and 27.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 400 AM CDT for northwestern
and west central Arkansas...and southeastern, northeastern and east
central Oklahoma.

&&

LAT...LON 3537 9443 3538 9443 3537 9444 3537 9445
      3551 9454 3564 9449 3564 9448 3566 9447
      3569 9438 3556 9418
TIME...MOT...LOC 0627Z 225DEG 40KT 3548 9441

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
Special weather statement, Mar 11, 1:28 AM CDT, 11 minutes before
Special Weather Statement
National Weather Service Tulsa OK
128 AM CDT Wed Mar 11 2026

ARZ020-029-OKZ076-110700-
Sebastian AR-Franklin AR-Le Flore OK-
128 AM CDT Wed Mar 11 2026

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN FRANKLIN...SOUTHERN
SEBASTIAN AND EAST CENTRAL LE FLORE COUNTIES THROUGH 200 AM CDT...

At 128 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Bonanza to 4 miles west of Hartford to 7
miles south of Heavener. Movement was northeast at 45 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Greenwood...                      Hackett...
Arkola...                         Washburn...
Patterson...                      Huntington...
Crossroads...                     Cameron...
Witcherville...                   Dayton...
Milltown...                       Midland...
Jenson...                         Excelsior...
Hartford...                       Burnville...
Fort Chaffee...                   Rock Island...
Mansfield...                      Charleston...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 400 AM CDT for west central
Arkansas...and southeastern Oklahoma.

&&

LAT...LON 3523 9398 3523 9403 3514 9403 3514 9414
      3510 9414 3506 9425 3506 9423 3497 9424
      3495 9434 3496 9437 3494 9439 3495 9441
      3493 9444 3481 9445 3472 9463 3519 9453
      3530 9397
TIME...MOT...LOC 0628Z 221DEG 39KT 3521 9443 3504 9446 3479 9457

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Mejia

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 12:10 AM CDTSpecial Weather StatementTSABenton50 min
Mar 11, 12:38 AM CDTSpecial Weather StatementTSACrawford37 min
Mar 11, 1:00 AM CDTSevere Thunderstorm WarningTSACrawford, Washington45 min
Mar 11, 1:03 AM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Madison, Washington42 min
Mar 11, 1:05 AM CDTSpecial Weather StatementTSACarroll, Madison, Washington40 min
Mar 11, 1:24 AM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian51 min
Mar 11, 1:27 AM CDTSpecial Weather StatementTSACrawford33 min
Mar 11, 1:28 AM CDTSpecial Weather StatementTSASebastian32 min
Mar 11, 1:36 AM CDTSevere Thunderstorm WarningTSAFranklin, Sebastian13 min
Mar 11, 1:39 AM CDTSevere Thunderstorm WarningTSACrawford, Madison, Washington51 min
Mar 11, 1:45 AM CDTSpecial Weather StatementTSACrawford30 min
Mar 11, 1:52 AM CDTSpecial Weather StatementTSASebastian23 min
Mar 11, 1:56 AM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian34 min
Mar 11, 2:02 AM CDTSpecial Weather StatementTSAFranklin28 min
Mar 11, 2:06 AM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Madison39 min
Mar 11, 2:14 AM CDTSevere Thunderstorm WarningTSACarroll, Madison31 min

Nearby

Tornado Warnings in Arkansas, 2026Every tornado warning in 2026Tornadoes in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.